# SDR REXA201100692

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 19,384 hours, 16,854 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF RAW JET FUEL ON FLT DECK WHEN OPEN MAIN CABIN DOOR AND FROM APU SHUT DOWN.  REMOVED AND REPLACED LT AND RT COALESCER BAGS IAW AMM 21-51-13.  VERIFIED PARTS EFFECTIVITY.
